# SDR C2XA08IA251

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 17,359 hours, 9,276 cycles
- Engine: Rroyce AE3007A1
- Engine time: 10,824 hours, 6,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2160, THE FLIGHT ATTENDANT REPORTED THAT A HAZE DEVELOPED IN THE CABIN FOLLOWED BY A MOMENTARY LAV SMOKE INDICATION.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R THE NR 2 ENGINE, OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
